Authors: Todorčević, Stevo 
Title: A proof of Nogura's conjecture
Journal: Proceedings of the American Mathematical Society
Volume: 131
Issue: 12
First page: 3919
Last page: 3923
Issue Date: 1-Dec-2003
Rank: M23
ISSN: 0002-9939
DOI: 10.1090/S0002-9939-03-07002-3
Abstract: 
Answering a question of T. Nogura (1985), we show using the Open Coloring Axiom that the weak diagonal sequence property is preserved by taking products whenever the products themselves are Frèchet. As an application we show, using the same assumption, that the product of two Fréchet groups is Fréchet provided it is sequential. Recall that the product of two Fréchet groups may not be sequential.
Keywords: Diagonal sequence property | Fréchet space
Publisher: American Mathematical Society

Show full item record

SCOPUSTM   
Citations

9
checked on Jan 30, 2023

Page view(s)

22
checked on Jan 31, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.